Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 18, Pages 1047-1060

Positive solutions of some nonlocal boundary value problems

1Dipartimento di Matematica, Università della Calabria, Arcavacata di Rende, Cosenza 87036, Italy
2Department of Mathematics, University of Glasgow, Glasgow G12 8QW, UK

Received 19 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gennaro Infante and J. R. L. Webb, “Positive solutions of some nonlocal boundary value problems,” Abstract and Applied Analysis, vol. 2003, no. 18, pp. 1047-1060, 2003.